MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION VISIONS PV.018 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS IMAGE GUIDED THERAPY CORPORATION VISIONS PV.018 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 86700
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Ivus catheter tip broke off in patient¿s left arm, requiring cut-down to retrieve.We attempted to advance an ivus catheter over the wire, but wire wrap occurred, and the catheter was unable to be withdrawn from sheath and caught within the soft tissue of the percutaneous access.Manufacturer response for volcano visions pv.018 digital ivus catheter, (brand not provided) (per site reporter).Customer service was contacted, and event filed.Requested pictures instead of returning device.

Brand Name
VISIONS PV.018 DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key17197515
Report Number17197515
Device Sequence Number5440776
Product Code OBJ
UDI-Device Identifier00184360000037
UDI-Public(01)00184360000037(11)221220(17)241220(10)0302787597
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2023
Report Date (Section F) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86700
Device Catalogue Number86700
Device Lot Number0302787597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight108 KG
Patient RaceWhite
Date Report Sent to FDA06/20/2023